m+Medelevator.RU
← Поиск публикаций
Archivos de la Sociedad Espanola de Oftalmologia · 2026

Bilateral optic neuritis secondary to pembrolizumab. A rare adverse event secondary to the administration of checkpoint inhibitors: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Espacio Santos P M, Rabadán Márquez F, Tejada Calvo P, Venegas Cruz J, Rodríguez García J M, Bayon Porras R M

Аннотация

Toxicity secondary to checkpoint inhibitors (ICP) can affect numerous parts of the body, with varying frequency. We present a case of bilateral optic neuritis secondary to the use of pembrolizumab (an anti-PD-1), which has been described in the literature in less than 1% of cases associated with the use of anti-PD-1/PD-L1 and anti-CTLA4 (ICP).

Предметные рубрики MeSH